Alert archive / Alabama / Freezing Rain Advisories in 2011
Freezing Rain Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this freezing rain advisory at Feb 3, 2011, 1:53 PM CST for Greene County, Perry County, Wayne County, Mississippi; 4 counties in Alabama. It took effect at Feb 3, 2011, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2011, 1:53 PM CST (19:53 UTC)
- In effect from
- Feb 3, 2011, 6:00 PM CST
- Expired
- Feb 4, 2011, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306 WWUS44 KMOB 031953 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 153 PM CST THU FEB 3 2011 ...FREEZING RAIN EXPECTED AGAIN TONIGHT OVER PORTIONS OF SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA... .AN APPROACHING STORM SYSTEM WILL ENHANCE THE RATE OF WARM MOIST AIR FLOW OVER THE TOP OF SURFACE BASED FREEZING AIR. THIS WILL CAUSE YET ANOTHER ROUND OF FREEZING RAIN LATER THIS EVENING AND OVERNIGHT. FOR PORTIONS OF THE AREA....THE WINTER WEATHER ADVISORY FOR TODAY WILL BE REPLACED BY A FREEZING RAIN ADVISORY OVERNIGHT. ALZ055-MSZ078-032100- /O.CAN.KMOB.WW.Y.0002.000000T0000Z-110204T0000Z/ MONROE-STONE- INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...WIGGINS 153 PM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE WINTER WEATHER ADVISORY. OBSERVATIONS INDICATE SURFACE TEMPERATURES HAVE RISEN ABOVE FREEZING. $$ ALZ051>054-MSZ067-075-076-040400- /O.NEW.KMOB.ZR.Y.0001.110204T0000Z-110204T1200Z/ /O.CON.KMOB.WW.Y.0002.000000T0000Z-110204T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 153 PM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZING RAIN ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. AN APPROACHING STORM SYSTEM WILL ENHANCE THE RATE OF WARM MOIST AIR FLOW OVER THE TOP OF SURFACE BASED FREEZING AIR. THIS WILL CAUSE YET ANOTHER ROUND OF FREEZING RAIN LATER THIS EVENING AND OVERNIGHT. THE GREATEST THREAT AREA OVERNIGHT WILL BE NORTHWEST OF A CAMDEN ALABAMA TO GROVE HILL ALABAMA TO LEAKESVILLE AND JANICE MISSISSIPPI LINE...WHERE BETWEEN A TENTH UP TO A QUARTER INCH OF ADDITIONAL FREEZING RAIN COULD FALL...ESPECIALLY FURTHER WEST ACROSS THE ADVISORY AREA. AT THIS TIME...OUR LATEST DATA INDICATE THAT PRECIPITATION RATES COULD BE MORE INTENSE THAN IN TODAY'S EVENT. GIVEN PLENTY OF DRY AIR AT THE SURFACE...PLENTY OF NEAR GROUND COOLING WILL OCCUR ONCE THE HEAVIER RAINFALL SETS IN. FOR THIS REASON... WE HAVE EXTENDED THE ADVISORY FOR PORTIONS OF THE PREVIOUS WINTER WEATHER ADVISORY AREA. FOR THOSE COUNTIES NOT IN THE NEWLY ISSUED FREEZING RAIN ADVISORY AREA TONIGHT...EXPECT PATCHY LIGHT FREEZING RAIN OR DRIZZLE THROUGH DARK. THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. THIS PRODUCT WILL BE UPDATED BY MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR FREEZING RAIN MEANS THAT LESS THAN A QUARTER OF AN INCH OF FREEZING RAIN WILL OCCUR IN A TWELVE HOUR PERIOD. AT THIS POINT...THE GREATEST IMPACT WILL BE ENDURING PATCHY SLICK SPOTS ON HIGHWAYS IN THE ADVISORY AREA...ESPECIALLY ON BRIDGES AND OVERPASSES. && $$
3 follow-up statements
600 WWUS44 KMOB 040014 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 614 PM CST THU FEB 3 2011 ...FREEZING RAIN EXPECTED THROUGH THE NIGHT OVER PORTIONS OF SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA... .AN APPROACHING STORM SYSTEM WILL ENHANCE THE RATE OF WARM MOIST AIR FLOW OVER THE TOP OF SURFACE BASED FREEZING AIR. THIS WILL CAUSE YET ANOTHER ROUND OF FREEZING RAIN LATER THIS EVENING AND OVERNIGHT. ALZ051>054-MSZ067-075-076-040815- /O.EXP.KMOB.WW.Y.0002.000000T0000Z-110204T0000Z/ /O.CON.KMOB.ZR.Y.0001.000000T0000Z-110204T1200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 614 PM CST THU FEB 3 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. AN APPROACHING STORM SYSTEM WILL ENHANCE THE RATE OF WARM MOIST AIR FLOW OVER THE TOP OF SURFACE BASED FREEZING AIR. THIS WILL RESULT IN THE DEVELOPMENT OF ADDITIONAL FREEZING RAIN THIS EVENING AND INTO THE EARLY MORNING HOURS OF FRIDAY. THE GREATEST THREAT AREA WILL BE NORTHWEST OF A CAMDEN ALABAMA TO GROVE HILL ALABAMA TO LEAKESVILLE AND JANICE MISSISSIPPI LINE...WHERE BETWEEN A TENTH AND TWO TENTHS OF AN INCH OF ADDITIONAL FREEZING RAIN COULD FALL...ESPECIALLY FURTHER NORTHWEST ACROSS THE ADVISORY AREA. LAW ENFORCEMENT IN WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA ARE ALREADY REPORTING SOME BRIDGES BEING CLOSED DUE TO ICING AND ADDITIONAL TRAVEL PROBLEMS ARE LIKELY TO ARISE THROUGH THE COURSE OF THE EVENING. SURFACE TEMPERATURES ARE FORECAST TO SLOWLY RISE ABOVE FREEZING FROM THE SOUTH AND EAST OVERNIGHT...WHICH SHOULD BRING A GRADUAL IMPROVEMENT IN CONDITIONS TO MUCH OF THE ADVISORY AREA. HOWEVER...LOCATIONS ACROSS WAYNE AND CHOCTAW COUNTIES MAY NOT RISE ABOVE FREEZING UNTIL CLOSER TO SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
935 WWUS44 KMOB 040428 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1028 PM CST THU FEB 3 2011 ...THE THREAT OF FREEZING RAIN CONTINUES THROUGH THE EARLY MORNING HOURS OF FRIDAY OVER PORTIONS OF SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA... .THE THREAT FOR FREEZING RAIN WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH THE EARLY MORNING HOURS AS ADDITIONAL RAINFALL DEVELOPS. TEMPERATURES WILL BEGIN TO SLOWLY RISE AFTER MIDNIGHT WITH MANY LOCATIONS CLIMBING ABOVE FREEZING BY 3 AM. HOWEVER...PORTIONS OF CHOCTAW AND WAYNE COUNTIES MAY NOT RISE ABOVE FREEZING UNTIL CLOSER TO 6 AM. ALZ051>054-MSZ067-075-076-041200- /O.CON.KMOB.ZR.Y.0001.000000T0000Z-110204T1200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 1028 PM CST THU FEB 3 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. ADDITIONAL RAINFALL WILL DEVELOP ACROSS THE AREA THROUGH THE REST OF THE NIGHT. PORTIONS OF INLAND SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI CONTINUE TO STAY BELOW FREEZING...RESULTING IN THE CONTINUED THREAT OF FREEZING RAIN. THE GREATEST THREAT FOR ICE ACCUMULATION WILL BE NORTHWEST OF A CAMDEN ALABAMA TO JANICE MISSISSIPPI LINE...WHERE UP TO AN ADDITIONAL TENTH OF AN INCH OF FREEZING RAIN COULD FALL...ESPECIALLY FURTHER NORTHWEST ACROSS CHOCTAW AND WAYNE COUNTIES. THE MAIN IMPACT OF THE ICING WILL BE ON BRIDGES AND OVERPASSES. SURFACE TEMPERATURES ARE FORECAST TO SLOWLY RISE ABOVE FREEZING FROM THE SOUTH AND EAST OVERNIGHT...WHICH SHOULD BRING A GRADUAL IMPROVEMENT IN CONDITIONS TO MUCH OF THE ADVISORY AREA BY ROUGHLY 3 AM. HOWEVER...LOCATIONS ACROSS WAYNE AND CHOCTAW COUNTIES MAY NOT RISE ABOVE FREEZING UNTIL CLOSER TO 6 AM. ALL LOCATIONS ARE EXPECTED TO STAY ABOVE FREEZING DURING THE DAY FRIDAY...RESULTING IN JUST A COLD RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
312 WWUS44 KMOB 041207 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 607 AM CST FRI FEB 4 2011 ...FREEZING RAIN ADVISORY HAS EXPIRED... .RAIN CONTINUES OVER THE AREA...BUT TEMPERATURES HAVE RISEN TO ABOVE 32 DEGREES AREA WIDE. ALZ051>054-MSZ067-075-076-041315- /O.EXP.KMOB.ZR.Y.0001.000000T0000Z-110204T1200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 607 AM CST FRI FEB 4 2011 ...FREEZING RAIN ADVISORY HAS EXPIRED... THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. RAIN WILL CONTINUE OVER THE AREA INTO TONIGHT...BUT WITH TEMPERATURES ABOVE FREEZING...NON IS EXPECTED TO FREEZE ON ANY ELEVATED SURFACES...BRIDGES OR VEHICLES. THE FREEZING RAIN ADVISORY HAS BEEN LEFT TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freezing rain advisory went out at Feb 3, 10:54 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Feb 3, 10:54 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1054 AM CST THU FEB 3 2011
.MESOSCALE UPDATE...VERY INTERESTING MAP ANALYSIS THIS MORNING. THE
FORECAST AREA IS IN BETWEEN AN UPPER RIDGE FROM THE CARIBBEAN TO OFF
THE SE US COAST WHILE A POSITIVE TILT TROF HANGS BACK OVER THE
PLAINS. THIS PLACES THE FORECAST UNDER A HIGH LEVEL SW FLOW AND
WARMER TEMPERATURES ALOFT. MEANWHILE...WORKING DOWN TO THE SFC...A
STRONG ARCTIC RIDGE OF HIGH PRES DOMINATES FROM THE PLAINS INTO THE
SE WITH A STALLED SFC BOUNDARY POSITIONED OVER THE MID GULF.
WARM...MOIST AIR IN THE MID/HIGH LEVELS OF THE ATMOSPHERE CONTINUES
TO FLOW NE ACROSS THE LOCAL AREA ATOP A SHALLOW SUB-FREEZING
TEMPERATURE PROFILE AT THE SFC OVER THE NRN 2/3RDS OF THE FORECAST
AREA. LATEST RADAR TRENDS SHOW THE BULK OF PCPN STREAMING NE...N OF
WET BULB TEMPERATURES AOB FREEZING WHICH IS DRAPED FROM SE MS AND
ALL OF THE SW AL ZONES WITH THE EXCEPTION OF THE COASTAL ZONES. THIS
SCENARIO CREATES A PERIOD OF LIGHT FREEZING RAIN FOR THE REMAINDER OF
THE MORNING AND INTO MID AFTERNOON WITH THE GREATER THREATS ALONG AND
N OF HWY 84 PER RADAR DATA. THERE HAS BEEN SEVERAL REPORTS OF LIGHT
GLAZE ACCRUAL ON SOME OVERPASSES...CARS AND EXPOSED OBJECTS OVER THE
NRN ZONES. CRITERIA IS MET TO HOLD ONTO THE WINTER WEATHER ADVISORY
THROUGH 6 PM. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 38 34 45 33 / 70 90 100 40
PENSACOLA 43 37 48 40 / 60 90 100 70
DESTIN 47 39 50 43 / 60 80 100 70
EVERGREEN 36 36 44 35 / 70 90 100 50
WAYNESBORO 36 32 42 29 / 70 90 100 50
CAMDEN 36 35 42 33 / 70 90 100 60
CRESTVIEW 43 39 48 38 / 60 90 100 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WINTER WEATHER ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FL...NONE.
MS...WINTER WEATHER ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 8 AM SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Feb 3, 6:00 AM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST THU FEB 3 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT TODAY FOR INTERIOR SOUTHEAST MISSISSIPPI AND MOST OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. A BAND OF SLEET MIXED WITH RAIN...POSSIBLY FREEZING RAIN AT 6 AM WAS OVER A 40 MILE WIDE AREA FROM NORTHERN PERRY COUNTY TO NEAR GREENVILLE. ANY ICE ACCUMULATION ARE EXPECTED TO BE LESS THAN A TENTH OF AN INCH AND MAINLY ON EXPOSED METAL OBJECTS...THE GREATEST RISK OF ICING ON BRIDGES WILL BE OVER THE WESTERN HALF OF THE ADVISORY AREA BUT COULD OCCUR ANYWHERE IN THE ADVISORY AREA. BY MID MORNING THE BAND OF PRECIPITATION IS EXPECTED TO BE MOSTLY RAIN MIXED WITH SOME SLEET. OVER THE COASTAL AREAS...RAIN WILL BE ON THE INCREASE THROUGH THE DAY...SOME SLEET POSSIBLY MIXED IN THROUGH THE MORNING. A WINTER WEATHER ADVISORY FOR FREEZING RAIN MEANS THAT LESS THAN A QUARTER OF AN INCH OF FREEZING RAIN WILL OCCUR IN A TWELVE HOUR PERIOD AND THIS WILL ACT TO CREATE A LIGHT TO MODERATE FROZEN GLAZE ON EXPOSED OBJECTS...PARTICULARLY METAL OBJECTS...BRIDGES AND OVERPASSES. THIS MAY BRING BREAK TREE LIMBS. A STRONG OFFSHORE FLOW OVER THE MARINE AREA WILL EASE UP NEAR SHORE LATER THIS MORNING BUT CONTINUE WELL OFFSHORE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN ON FRIDAY IS EXPECTED TO END FRIDAY NIGHT WITH THE CHANCE FOR SOME SNOW FLURRIES LATE FRIDAY NIGHT GENERALLY NORTH OF A LUCEDALE CITRONELLE...HIGHLAND HOME LINE AFTER MIDNIGHT FRIDAY. ANOTHER FAST MOVING SYSTEM IS EXPECTED TO BRING GENERALLY LIGHT RAIN TO THE AREA LATE SUNDAY NIGHT AND MONDAY. A SURGE OF COLDER AIR WILL FOLLOW MONDAYS SYSTEM...BRINGING LOW TEMPERATURES INTO THE MID 20S BY THE MIDDLE OF THE WEEK. A MODERATE TO STRONG OFFSHORE FLOW...BEYOND 20 MILES OUT WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... AT THIS TIME ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED.
In the hours before
Local storm report, Feb 3, 9:35 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FREEZING RAIN GROVE HILL 31.71N 87.77W
02/03/2011 U0.00 INCH CLARKE AL EMERGENCY MNGR
ICING REPORTED ON THE HIGHWAY 43 BASSET CREEK
BRIDGE...CAUSING A TRAFFIC ACCIDENT AROUND 538 AM. AROUND
600 AM ICING WAS REPORTED ON THE OVERPASS AT THE HIGHWAY
84...HIGHWAY 43 INTERSECTION. AT 715 AM...GLAZING OF ICE
ON CARS AND OTHER ELEVATED STRUCTURES WAS REPORTED FROM
ELSEWHERE AROUND THE COUNTY...BUT NO MAJOR ICING ON
ROADWAYS REPORTED AT THIS TIME.
0715 AM FREEZING RAIN 3 SE LUCEDALE 30.89N 88.56W
02/03/2011 U0.00 INCH GEORGE MS NWS EMPLOYEE
GLAZE OF ICE REPORTED ON CARS AND OTHER ELEVATED OBJECTS
IN GEORGE COUNTY.
0810 AM FREEZING RAIN MOBILE AIRPORT 30.38N 86.34W
02/03/2011 U0.00 INCH WALTON AL NWS EMPLOYEE
VERY LIGHT THIN GLAZE OF ICE ON ELEVATED METAL AND
INANIMATE OBJECTS AT NWS OFFICE. NO ROAD OR TRAVEL
PROBLEMS NOTED AROUND THE AREA.
&&
KCLocal storm report, Feb 3, 9:35 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FREEZING RAIN GROVE HILL 31.71N 87.77W
02/03/2011 U0.00 INCH CLARKE AL EMERGENCY MNGR
ICING REPORTED ON THE HIGHWAY 43 BASSET CREEK
BRIDGE...CAUSING A TRAFFIC ACCIDENT AROUND 538 AM. AROUND
600 AM ICING WAS REPORTED ON THE OVERPASS AT THE HIGHWAY
84...HIGHWAY 43 INTERSECTION. AT 715 AM...GLAZING OF ICE
ON CARS AND OTHER ELEVATED STRUCTURES WAS REPORTED FROM
ELSEWHERE AROUND THE COUNTY...BUT NO MAJOR ICING ON
ROADWAYS REPORTED AT THIS TIME.
0715 AM FREEZING RAIN 3 SE LUCEDALE 30.89N 88.56W
02/03/2011 U0.00 INCH GEORGE MS NWS EMPLOYEE
GLAZE OF ICE REPORTED ON CARS AND OTHER ELEVATED OBJECTS
IN GEORGE COUNTY.
0810 AM FREEZING RAIN MOBILE AIRPORT 30.68N 88.26W
02/03/2011 U0.00 INCH MOBILE AL NWS EMPLOYEE
VERY LIGHT THIN GLAZE OF ICE ON ELEVATED METAL AND
INANIMATE OBJECTS AT NWS OFFICE. NO ROAD OR TRAVEL
PROBLEMS NOTED AROUND THE AREA.
&&
KCNearby
Freezing Rain Advisories in Alabama, 2011Freezing Rain Advisories in Mississippi, 2011Every freezing rain advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.